MathSciNet Relay Station
MathSciNet bibliographic data
MR52553 42.4X
Calderon, A. P.; Zygmund, A. On the existence of certain singular integrals. Acta Math. 88, (1952). 85–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement